Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects
Oct 23, 2009

wat r the dermatological manifestations of hiv treatment?

Response from Dr. Henry

The depends on the HIV status, which HIV drugs, and what other meds and medical conditions exist for a particular patient. Most patients using modern HIV regimens experience little skin sign effects. Rash due to a drug reaction is seen with some drugs/regimens which often can be managed symtomatically. Some patients experience flares of skin disorders (such as folliculitis, sebeorrhea, acne) due partly to immune reconstitution and overall improving health status. KH



Previous
Do we need to check viral load
Next
Symptoms associated with long-term HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement